# SDR ZIAA96025

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286F
- Make and model: Lkheed 188C
- Aircraft serial: 188C1146
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 8376042
- Condition: Cracked
- Location: Ws 80
- Part time: 60,819 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - DURING INSPECTION UPPER RT WING, PLANK NR 4 AT 4/5 PLANK SEAM CRACKED AT STATION 80 3.5 INCH FORWARD OF PLANK SEAM.  REPAIRED PLANK AS PER L-188 SRM 57-2-1 PG 17.  (M)
